MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DXTEND STAND PE CUP D42 +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY INTERNATIONAL LTD - 8010379 DXTEND STAND PE CUP D42 +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 130742209
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to anterior dislocation of reverse arthroplasty.Index epi poly was removed.It was replaced with spacer and epi poly.Doi: (b)(6) 2021.Dor: (b)(6) 2022; affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND STAND PE CUP D42 +9MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13333624
Report Number1818910-2022-01444
Device Sequence Number14663293
Product Code HSD
UDI-Device Identifier10603295027553
UDI-Public10603295027553
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130742209
Device Catalogue Number130742209
Device Lot Number5378115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D42 +9MM; UNKNOWN SHOULDER GLENOSPHERE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale